# SDR SCNA07007

- Difficulty date: July 17, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 22,311 hours, 8,526 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Broken
- Location: Breating Equip
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT FOUND THE AFT PROTECTIVE BREATHING EQUIPMENT SEAL BROKEN.  THE PBE WAS NOT USED AND MAINTENANCE INSPECTED AND REPLACED THE SEAL ON THE PBE.
